MAUDE Adverse Event Report: MIZUHO CORPORATION 3503 EZ SLIDE; TABLE

MIZUHO CORPORATION 3503 EZ SLIDE; TABLE
Model Number 3503 EZ SLIDE
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Lack of Effect (4065)
Health Effect - Clinical Codes Burn(s) (1757); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was a fire in their operating room after they heard popping and sparking sounds coming from the power outlet on the operating table in the hospital.The hospital suspects that the cause could have been liquid getting into the outlet.The failure occurred outside of the surgery.
 
Event or Problem Description
Here was a fire in their operating room after they heard popping and sparking sounds coming from the power outlet on the operating table in the hospital.The hospital suspects that the cause could have been liquid getting into the outlet.The failure occurred outside of the surgery.The distributor confirmed that the customer had used a beach chair to attach to the operating table.The beach chair was wet at the time, which may have allowed liquid to enter the electrical connectors of the operating table.In addition, the facility used an unauthorized power cord.The manufacturer discussed possible causes for the incident.The most likely scenario is that the entry of liquid, dust, and other contaminants into the electrical connectors of the operating table caused a short circuit.This, in turn, resulted in excessive current flow leading to ignition.The use of an unauthorized power cord could also have caused the short circuit.However, the exact cause of the incident remains undetermined as we have not been able to examine the actual product.The owner's manual states that caution should be taken when cleaning the table to prevent excessive fluid entry into electrical connectors, and that only authorized power cord should be used.
 
Additional Manufacturer Narrative
Manufacturer report number ; 1000159388202300001.

Brand Name
3503 EZ SLIDE
Common Device Name
TABLE
Manufacturer (Section D)
MIZUHO CORPORATION
3-30-13 hongo
bunkyo-ku
tokyo, tokyo 113-0 033
JA  113-0033
Manufacturer (Section G)
MIZUHO CORPORATION
JA  
Manufacturer Contact
3-30-13 hongo, bunkyo-ku,
tokyo
tokyo, tokyo 113-0-033
MDR Report Key17148961
Report Number1000159388-2023-00001
Device Sequence Number5589899
Product Code GDC
UDI-Device Identifier10841736112165
UDI-Public(01)10841736112165(11)220531
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
D204524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3503 EZ SLIDE
Device Lot Number3503-SUT-20225-0878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown